Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itching all over body, lumps formed. Used hair removal cream. Related?

Hi I used a hair removal cream about 2 months ago and before this I used it once a month before so quite regularly. But this time round it has left me with an incredible itch all over my body and scab like things all over my legs and lumps on my wrists. Even now it is still persistant. Any clue on what it could be? (Would go to my local doctors but I dont think she is qualified she has misdiagnosed two of my family members with serious issues so ask here first then she can be my second opinion) thanks
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
HI ,..........

As mentioned you have been using a hair removal cream once a month quiet regularly, but when you last used it two months back, it caused a reaction

IT is allergic conact dermatitis which occurs after prior sensitisation. It has been noted that this may occur with same cream you have been using for long. so it is always mentioned to do a patch test with every new bottle you open, even if you have used it earlier. SO A PATCH TEST IS A MUST EVERY TIME BEFORE YOU USE IT

The existing lesions will settle with time,
You can have anti histaminics and use topical or oral steroids if your dermatologist suggests you.

Hope this helps you
Answered: Thu, 14 Feb 2013
I find this answer helpful
Dermatologist Dr. Rahul Kumar's  Response
Hello dear this seems like an allergic contact dermatitis.
You mentioned application of same cream one month back.
That application sensitised your body. And now on second application you have reaction.
Dont worry it completely curable with steroids and anti histamine.
Thank you
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor